MathSciNet Relay Station
MathSciNet bibliographic data
MR553229 30F10 (14F07 14H30)
Horiuchi, Ryutaro Normal coverings of hyperelliptic Riemann surfaces. J. Math. Kyoto Univ. 19 (1979), no. 3, 497–523.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement